# SDR ASOA20120612045

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 23,625 hours, 18,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  EXTERNAL WASTE VALVE SUPPORT CORRODED AROUND WASTE VALVE.  MX R & R WASTE DRAIN VALVE DUMP ASSY IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
